# SDR G1IA201711230001

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N411WA
- Make and model: Beech B200
- Aircraft serial: BB1294
- Aircraft time: 13,480 hours, 15,504 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Not Reported
- Location: Hyd Power Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TO PUT THE GEAR DOWN AND ONLY RECEIVED A NOSE GEAR GREEN LIGHT AND GEAR HANDLE RED LIGHT.  CYCLED THE GEAR BUT HAD THE SAME RESULTS. EXECUTED THE EMERGENCY GEAR EXTENSION CHECK LIST.  CONFIRMED 3 GREEN LIGHTS, HANDLE EXTINGUISHED.  LANDED WITHOUT INCIDENT.   MAINTENANCE JACKED AIRCRAFT, INSPECTED MLG ACTUATORS AND DRAG BRACES. INSPECTED DOWNLOCK MECHANISMS AND DOWNLOCK SWITCHES. REMOVED AND INSPECTED HYD POWER PACK FILTER AND REPLACED,  SERVICED HYDRAULIC RESERVOIR. PERFORMED 15 GEAR SWINGS, OPERATIONAL CHECKED GOOD. OPERATIONAL CHECK FLIGHT PERFORMED WITH MULTIPLE GEAR SWINGS AND SATISFACTORY RESULTS.
